OPTIONCITY.NET 

            Home of the OC Calculator

Publications
 

Home
Mailing List
News
Software
About Us
Publications
Resources

OptionCity Publications:

  •  Tutorial and Help manual for the OptionCity Calculator (available as part of the Calculator trial evaluation: download here

Other Related Publications:

  (Warning: the articles below are technically oriented)

Suggested download method: right click on links, and select "Save target as.." (IE) or "Save link as ..." (NS). These files are in .pdf format

  •  Book excerpts: From  "Option Valuation under Stochastic Volatility". (Finance Press, Feb. 2000) by A. Lewis: Ch. 1, Ch. 2, Ch. 6, errata.
  •  Article: "A Simple Option Formula for General Jump-Diffusion and Other Exponential Lévy Processes" (August, 2001) by A. Lewis. Also, on the same topic, conference overheads presented at the "8th annual CAP Workshop on Derivative Securities and Risk Management", Columbia Univ., NYC, Nov.9,2001
  •  Article: "The Mixing Approach to Stochastic Volatility and Jump Models", (March, 2002), by A. Lewis, orig. published online at wilmott.com.
  •  Article: "Asian Connections", published in Wilmott (magazine), Sept. 2002, 57-63. This article references "Applications of Eigenfunction Expansions in Continuous-Time Finance"  originally published in Math. Finance, 8, 349-383 (1998) and also available here (no figs).
  •  Article: "Perpetual American Options Made Easy", published in Wilmott (magazine), Jan 2003. Supporting Mathematica file: PerpAmerExamPosted.zip
  •  Article: "American Options under Jump-diffusions: an Introduction", published in Wilmott (magazine), Mar 2003. Supporting C++: LevyLattice.cpp
  •  Invited Talk (USC Math. Finance): "Path-dependent Options under Jump-Diffusions", April 22, 2003.
  •  Invited Talk (Caltech Student Investment Fund): "Introduction to Mathematical Finance for Science Students", March 1, 2004.
  •  Invited Talk (AMS Spring 2004 Western Sectional)"Two-sided Barrier Problems with Jump-diffusions" , April 4, 2004.
  •  Invited Talk (UCSB's Center for Research in Financial Math. and Statistics, Seminar Series)"Geometries and Smile Asymptotics for a Class of Stochastic Volatility Models" , Feb 26, 2007.

 

Chaussure Converse


Boutique Le Coq Sportif


smalljobs


Basketball Air Jordan


i burattini del gianicolo